| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer "the port patient i injected in the er ended up having contrast leak out of the secondary tubing which was clamped and did have a hub (icu medical product) on the end of it.Unsure if this is an issue with supply quality or if it has to due with our contrast being room temp.So the contrast being used is likely omnipaque 350.The port access devices we use is the safety infusion set 20gx0.75 in.(0.9mmx19mm).They are powerloc ez brand.I replace both ports with proper hubs/microclaves.".
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event the device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.